Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online
Ask a Urologist   »  

What is the suggested medication for low sperm count?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8295 Questions
medicines for low sperm count(please kindly point out single medicine even its one.thanks in advance.I know there is no medicine but if you know it will be great).
Posted Tue, 31 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: No drugs have proved to increase sperm count. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have done your semen analysis and revealed sperm count to be low.( Oligispermia). As you are aware about the accepted truith that there is no medicine that has been scientifically proved to be effectively increase the sperm count. There are many drugs in the market who claim to increase the sperm count. One if these widely used is FerilAid which contains vitamins,Zinc,antioxidants ,minerals and amino acid. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor